Accessibility navigation


An exploratory numerical model of sediment deposition over tidal saltmarshes

Woolnough, S. J., Allen, J. R. L. and Wood, W.L. (1995) An exploratory numerical model of sediment deposition over tidal saltmarshes. Estuarine, Coastal and Shelf Science, 41 (5). pp. 515-543. ISSN 0272-7714

Full text not archived in this repository.

To link to this article DOI: 10.1016/0272-7714(95)90025-X


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:16357
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation